# SDR WVER0716201600010

- Difficulty date: July 16, 2016
- Submitted: July 16, 2016
- Operation: Air carrier
- Aircraft: N927
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 28,113 hours, 23,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333
- Part time: 28,113 hours, 23,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME SECTOR IS CORRODED STRINGERS 25 - 27R.
